Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology Yat-Hin Suen IBS Center for Geometry and Physics

Algebraic Geometry mathscidoc:2009.45001

Advances in Mathematics, 401, 108280, 2022.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-09-09 12:03:37 uploaded by kwchan ] [ 425 downloads ] [ 0 comments ]
@inproceedings{kwokwai2022tropical,
  title={Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces},
  author={Kwokwai Chan, Ziming Nikolas Ma, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200909120337824835716},
  booktitle={Advances in Mathematics},
  volume={401},
  pages={108280},
  year={2022},
}
Kwokwai Chan, Ziming Nikolas Ma, and Yat-Hin Suen. Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces. 2022. Vol. 401. In Advances in Mathematics. pp.108280. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200909120337824835716.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved